# SDR REXA2025110400976

- Difficulty date: November 2, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 25,311 hours, 19,314 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00691307
- Condition: Smoke
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT EMMINATED FROM FO'S SIDE SIDEWALL FLOODLIGHTS WITH BURNING ELECTRICAL SMELL. RAN SMOKE REMOVAL PROCEDURES AND TURNED OFF FO'S FLOODLIGHTS, SMOKE + SMELL CLEARED.  COMPLETED SMOKE EVENT IAW TS 002736-R1. R/R'D AFT FO FLOODLIGHT IAW AMM 33-11-01. OPS CHK GOOD. PN 2LA006913-07
